# SDR AALA202311098678

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A320*
- Aircraft serial: 6401
- Aircraft time: 29,061 hours, 9,083 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Part number: 22912000
- Part serial: 8610002
- Condition: Malfunctioned
- Location: Zone 400 - Nac/P
- Part time: 510,446 hours, 504,025 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DESCENDING FROM FL 230 AT IDLE POWER, THE ENGINE 1 FUEL FLOW WAS 640 LBS/HR AND ENGINE 2 WAS 1280 LBS/HR. ECAM STATUS PAGE DISPLAYED ENGINE 2 FADEC AFTER SHUTDOWN AT THE GATE. REMOVED AND REPLACED FUEL COOLED OIL COOLER FUEL TEMPERATURE THERMOCOUPLE.
